About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 423605, 9 pages
http://dx.doi.org/10.1155/2013/423605
Research Article

The Hermitian -Conjugate Generalized Procrustes Problem

1Department of Applied Mathematics, Shanghai Finance University, Shanghai 201209, China
2School of Mathematics and Computational Science, Guilin University of Electronic Technology, Guilin 541004, China
3Department of Mathematics, Shanghai University, Shanghai 200444, China

Received 10 May 2013; Accepted 14 August 2013

Academic Editor: Masoud Hajarian

Copyright © 2013 Hai-Xia Chang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hai-Xia Chang, Xue-Feng Duan, and Qing-Wen Wang, “The Hermitian -Conjugate Generalized Procrustes Problem,” Abstract and Applied Analysis, vol. 2013, Article ID 423605, 9 pages, 2013. doi:10.1155/2013/423605